# SDR DXTA200500848

- Difficulty date: July 20, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N342QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600324
- Aircraft time: 6,339 hours, 5,855 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Emergency Press
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, EMERGENCY PRESS LIGHT CAME ON FOLLOWED BY AN AIR DUCT OVERHEAT LIGHT, AND THE ODOR OF SOMETHING BURNING.  ITEM IS UNDER INVESTIGATION.
